# SDR SWAA2023060254396

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,631 hours, 9,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAPTAIN SIDE CABIN FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FLASH LIGHT BATTERY AND SEAL IAW AMM 25-64-00
